Colds and flu

Question
Posted by: Leanne | 2017/10/08

Q.

Always dizzy and tired.

recently been treated with anti biotics for stomach flu / influenza. Didn't recover. Then treated with anti biotics for bronchial pneumonia. Im permanently dizzy and tired. What is causing this? Ive been drinking rehydrate which helped a bit but I'm still dizzy. I can actually feel that my brain doesn't feel right. It's making me anxious. Please help. I feel like I need proper blood test or something.

Expert's Reply

A.

Flu expert
- 2017/10/09

Hi Leanne

You have been quite ill and have had a lot of medication in a short time. Your body will take some time to recover from this. The best that you can do is take a good multivitamin supplement, go for a course of Vit B injections, get enough sleep, eat healthy and rest rest rest. We always feel that we have to be fine as soon as the course of antibiotics is completed, but one's body takes a few weeks to recover completely. Hope you feel better soon. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.